Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: moclobemide whitecat

Posted by jasmineneroli on May 20, 2004, at 22:47:07

In reply to Re: moclobemide, posted by whitecat on May 20, 2004, at 15:26:02

Hey there Whitecat:
I was initially prescribed 2mg Klonopin, taken in 2 1mg doses. At first, I did find it slightly sedating, and it affected my energy level. However after about 10 days this effect completely went away. I had absolutely no other side effects on this medication....the only one I've ever tried that didn't give me S.E's that continued.
I'm on a lower dose now...a maintenance level of .5mg x 2 per day ( of my choosing) and feel just great most of the time. When I've added an extra .5 mg, I do feel a bit slow, but not sedated, for the first day or 2.
The sedation is only temporary. Other posters to this site will tell you the same thing (ask Viridis).
In fact, after about 2 weeks I actually began to feel a real mood lift, not just an absence of anxiety.
Hope everything goes well for you.
Jas


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jasmineneroli thread:347068
URL: http://www.dr-bob.org/babble/20040515/msgs/349052.html